# SDR USAA2013021300020

- Difficulty date: January 17, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5754038720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT AILERON NR 4 HINGE PIN BETWEEN WS 1346 TO WS 1406 & BETWEEN WING RIB 26 TO RIB 25.  REPLACED LEFT AILERON NR 4 HINGE PIN IAW A321 AMM 27-14-41.
